Our expert says:
Hard to be sure at a disance. Are these symptoms, of uncontrollable episodes of sleepiness new, or have they been present since soo after you started taking the drug ? OR did they ever occur before you began taking the medicine ?
If such episodes might occur in more dangerous situations ( such as while driving or out in the streets, for instance, they merit serious attention. You should see a good local psychiatrist for a properly expert re-assessment of diagnosis and treatment, and of the nature of these episodes.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.